tender breasts
4 Replies
Scarlett

hi! i started using birth control pills and i noticed that my breasts are really tender especially when my period gets nearer. is this normal?

 

Megan_B

Hey! I had this experience too. I think this is because BCPs mimic pregnancy in order to fool the ovaries and breasts get tender during pregnancy. Should be nothing to worry about :)

 

althea_c88

You should see my breasts during PMS, not only are they tender but the nipples darken too ]_[

 

Sabrina2000

This is a normal side effect along with some headache and nausea.

 

noreen_d

It's the hormones. all within the scope of taking BCP.

 

Message:


You must log in to reply.

You must log in to reply.


Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?